FLUDREX Syrup: Cold, Flu & Headache

Composition: Each 5 ml FLUDREX Syrup contains:

  • Paracetamol 120 mg.
  • Pseudoephedrine HCI 15 mg.
  • Chlorpheniramine maleate 0.75 mg.

Indications

فلودركس شراب by pharmacia1
فلودركس شراب

FLUDREX is particularly effective against the symptoms of cold and flu. It contains the full recommended dose of Paracetamol to ease aches pains and lower body temperature. There is Pseudoephedrine HCI to clear a stuffy nose. Chlorpheniramine maleate is an antihistamine of short duration of action with less sedative effect than other antihistamines. FLUDREX is used for:

  • Relieving nasal congestion and rhinorrhoea.
  • Lowering temperature due to common cold & flu.
  • Relieving pain and headache.

Dosage & Administration

FLUDREX Syrup- Children 6-12 years: Two teaspoonful (10 ml), 3 times daily (every 8 hours). Or as prescribed by specialized physician.

Precautions

  • For children from 6-12 years it should be dispensed on medical advice by pharmacists.
  • Should not be taken with other preparation containing Paracetamol.
  • Use with caution when driving a motor vehicle or operating machinery.
  • Systemic decongestants should be used with caution in patients with diabetes, hypertension, hyperthyroidism and ischemic heart disease.
  • Should be used with caution in case of epilepsy, prostatic hypertrophy, urinary retention, glaucoma and hepatic diseases.
  • Do not exceed the recommended dose.
  • Consult your doctor if you have severe liver or kidney problem before using this product.
  • Drug Interactions
  • The liver toxic effects of Paracetamol may be increased by the use of alcohol.

Contraindications

It should not be given for children lesser than 6 years old because there is no evidence that it works and can cause side effects, such as allergic reactions, effects on sleep or hallucinations.

FLUDREX is contraindicated in case:

  • of hypersensitivity to any component of FLUDREX preparations.
  • In patients taking Monoamine Oxidase Inhibitors (MA05).

Side Effects

The following side effects may occur during the treatment: somnolence, insomnia, dizziness, allergic skin rashes, palpitations and gastrointestinal disturbances.

Overdosage

In massive over dosage exceeding 10 g of paracetamol may cause liver damage. Early symptoms may include pallor, nausea, vomiting, (diaphoresis) and general malaise.

Clinical and laboratory evidence of liver damage may not be apparent until 48 to 72 hours past ingestion. Overdose should be promptly tested by gastric lavage followed by intravenous N-acetyicysteine or methionine without waiting for the results of plasma paracetamol levels.

Additional antidote therapy is normally considered in light of further plasma paracetamol levels and the time elapsed since ingestion. In all cases of suspected overdose, prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

Storage Conditions

Store below 25°C. protect from light.

-- Arabic Information
FLUDREX Syrup- Arabic Information

FLUDREX Syrup- Information Leaflet

AR- Patient_Information_Leaflet
FLUDREX Syrup- AR- Patient_Information_Leaflet
ENG-Patient-Information-Leaflet
FLUDREX Syrup-ENG-Patient-Information-Leaflet

Contact Us: If you have any notes or feedback you need to reach us with, feel free contacting us any time via e-mail( Listen2article@gmail.com). Please contact us via email or via WhatsApp, if the information on this page is incorrect, or if you have other information to update this page. ATC code: R05 .

Add a Comment

Your email address will not be published. Required fields are marked *